# SDR CJP2002F00003

- Difficulty date: August 7, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N551SC
- Make and model: Lear 55LEAR
- Aircraft serial: 55008
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 10561594
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED BLOW OUT OF RT MAIN TIRE ON TAKEOFF.  AIRCRAFT RETURNED TO LAND AND REMAINING TIRE ON RIGHT GEAR BLEW DUE TO OVERWEIGHT CONDITION WITH ONE TIRE USEABLE.  ALL TIRES REPLACED, WHEEL ASSEMBLY INSPECTED, ANTI-SKID WIRING REPAIRED AND DAMAGED BRAKE HYDRAULIC HOSES WERE REPLACED.
